A Markovian inventory system with random shelf time and back orders

CHAKRAVARTHY, S and DANIEL, J (2004) A Markovian inventory system with random shelf time and back orders. Computers & Industrial Engineering, 47 (4). pp. 315-337. ISSN 03608352

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.cie.2004.08.003


In this paper we consider an inventory system in which the demands occur according to a Markovian arrival process (MAP). The items in the inventory have shelf times that are assumed to follow an exponential distribution. The inventory is replenished according to an (s, S) policy and the replenishing times are assumed to follow a phase type distribution. Back orders of demands are allowed up to a certain level. Using matrix analytic methods we perform the steady state analysis of the inventory model. We also show that the reorder process can be modelled as a MAP. An optimization problem is proposed and several interesting numerical examples are presented. (C) 2004 Elsevier Ltd. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Computing and Informatics (FCI)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 22 Aug 2011 02:43
Last Modified: 22 Aug 2011 02:43
URI: http://shdl.mmu.edu.my/id/eprint/2424

Actions (login required)

View Item View Item